Solpa-Sinus Solpa-Sinus Tablets 18 Pack

€10.00

Code 5011080199381


Add to Basket
Product Information

Solpa-Sinus Tablets provide relief from the major cold and flu symptoms including pain and fever, headache, sore throat and nasal congestion.

Each tablet contains paracetamol and the decongestant, pseudoephedrine hydrochloride, which relieves runny and blocked noses.

Uses & Treatment

  • Headaches.
  • Sinuses and blocked nose.
  • Sore throats.
  • Fever and temperature.
  • Non-drowsy.

You must be aged over 18 years to purchase this product. Maximum order quantity of TWO packs per order.

How To Use
  • Adults and children over 12 years: Take 2 tablets every 4 - 6 hours.
  • Maximum dose of 8 capsules in 24 hours. 
  • DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCTS.
Active Ingredients

500mg of paracetamol and 30mg of pseudoephedrine hydrochloride per tablet.

Delivery Info


Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty